| Model Number |
LNQ22 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the mobile monitoring application's symptom marking was showing marked symptoms, but were not transmitted to carelink and did not appear on the implantable cardiac monitor (icm).During troubleshooting it was confirmed that the patient was connected to the patient management database.Incident ticket was raised, patient was requested for the screenshot of application, and the call was transferred to another team for further investigation.The icm remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.